Alert archive / Georgia / Special Weather Statements in 2011

Special Weather Statement, NWS Atlanta, GA

May 13, 2011White County, Georgia

NWS Atlanta, GA issued this special weather statement at May 13, 2011, 4:39 PM EDT for White County, Georgia. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 13, 2011, 4:39 PM EDT (20:39 UTC)
Expired
May 13, 2011, 5:15 PM EDT
In force
36 min
Issued by
NWS Atlanta, GA

County White County, GA

The radar

The Greer radar (KGSP), 141 km from the middle of the area, began a volume at 20:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.7 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2011-05-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 696 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2011-05-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -33 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
696 J/kg
Mixed-layer CIN
-88 J/kg
Mixed-layer LCL
1122 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
-33 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

123 
WWUS82 KFFC 132039
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
439 PM EDT FRI MAY 13 2011

GAZ016-132115-
439 PM EDT FRI MAY 13 2011

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN WHITE COUNTY UNTIL 515 PM EDT...

AT 433 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
STRONG THUNDERSTORM OVER CAMP COLEMAN LAKE...MOVING EAST AT 30 MPH.  
THIS STORM IS CAPABLE OF PRODUCING HAIL THE SIZE OF DIMES AND WIND 
GUSTS UP TO 40 MPH AS IT MOVES ACROSS WHITE COUNTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.

LAT...LON 3477 8362 3475 8362 3466 8365 3456 8362
      3454 8385 3455 8387 3463 8388 3468 8387
      3472 8386 3473 8383 3478 8382 3480 8375
      3479 8370 3480 8368
TIME...MOT...LOC 2038Z 259DEG 24KT 3463 8384

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at May 13, 4:01 PM EDT, 38 minutes earlier.

Area forecast discussion, May 13, 4:01 PM EDT, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
401 PM EDT FRI MAY 13 2011

.SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...
SHORT WAVE ROTATING AROUND WESTERN SIDE OF UPPER TROUGH TRIGGERING
THUNDERSTORMS THIS AFTERNOON WITH ISOLATED SEVERE. UPPER TROUGH
ROTATING INTO THE TENNESSEE AND OHIO VALLEYS THROUGH SATURDAY WITH
SURFACE FRONT CROSSING THE CWA SATURDAY AFTERNOON AND EVENING.
HEIGHT FALLS AND A MODERATELY UNSTABLE AIR MASS SHOULD KEEP
CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS THE FORECAST AREA
THROUGH SATURDAY EVENING. PASSAGE OF SURFACE COLD FRONT LATE
SATURDAY SHOULD BRING DRIER AIR INTO MUCH OF THE CWA.
HOWEVER...UPPER TROUGH EXPANDING ACROSS THE OHIO VALLEY COULD KEEP
A CHANCE OF SHOWERS AND A FEW THUNDERSTORMS MAINLY ACROSS THE
NORTH ON SUNDAY AND SUNDAY NIGHT. HAVE PERSISTED WITH A BLEND OF
MAV/MET TEMPERATURES.

.LONG TERM /MONDAY THROUGH FRIDAY/...
CLOSED UPPER LOW WITH EMBEDDED SHORT WAVES CONTINUES TO EXPAND
THROUGH MID WEEK. THIS SHOULD KEEP UNSETTLED WEATHER WITH AT
LEAST A CHANCE OF SHOWERS AND A FEW THUNDERSTORMS ACROSS MUCH OF
THE CWA. SOME DRYING BY THE END OF THE WEEK AS THE UPPER LOW PULLS
TO THE NORTHEAST.

&&

.FIRE WEATHER...
RELATIVE HUMIDITY SHOULD REMAIN ABOVE CRITICAL VALUES THROUGH THE
SHORT TERM AS MOISTURE INCREASES AHEAD OF THE APPROACHING COLD
FRONT.

&&

AVIATION...
18Z UPDATE...
LINE OF TSRA MOVING THROUGH ALABAMA AND NORTHWEST GEORGIA WILL
CONTINUE TO PUSH EAST. HAVE ADDED TEMPO TSRA TO THE NORTH GEORGIA
TAFS FROM 23-02Z THIS EVENING WITH SOME GUSTY WINDS. SHOULD SEE A
BIT OF A LULL AFTER THE FIRST LINE MOVES THROUGH. ENOUGH MOISTURE
WILL BE AROUND IN THE MORNING FOR AT LEAST MVFR CIGS...THOUGH SOME
GUIDANCE SUGGESTS IFR CIGS BETWEEN AROUND 10-14Z. CONVECTION
SHOULD PICK UP DURING THE DAY ON SATURDAY. HAVE CONTINUED PROB30
BUT ADJUSTED TIMING TO 12-18Z. TIMING STILL VERY UNCERTAIN.

//ATL CONFIDENCE...18Z UPDATE...
HIGH CONFIDENCE ON WINDS.
MEDIUM CONFIDENCE ON CIGS.
MEDIUM CONFIDENCE ON TIMING AND INTENSITY OF CONVECTION THIS
AFTERNOON AND EVENING.
LOW CONFIDENCE ON TIMING OF CONVECTION ON SATURDAY.

TDP

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          63  81  57  77 /  50  50  30   5
ATLANTA         65  77  57  72 /  50  50  20   5
BLAIRSVILLE     59  75  55  69 /  60  40  30  20
CARTERSVILLE    60  77  55  72 /  60  50  20  20
COLUMBUS        67  81  56  77 /  50  60  10   5
GAINESVILLE     62  78  57  73 /  50  50  30  20
MACON           63  86  56  79 /  50  60  20   5
ROME            62  78  58  74 /  60  40  20  20
PEACHTREE CITY  60  78  53  73 /  50  50  10   5
VIDALIA         68  86  62  81 /  50  60  20   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
SEVERE THUNDERSTORM WATCH UNTIL 7 PM EDT THIS EVENING FOR THE
FOLLOWING ZONES: BARTOW...CATOOSA...CHATTOOGA...CHEROKEE...
DADE...DAWSON...FANNIN...FLOYD...FORSYTH...GILMER...GORDON...
HARALSON...LUMPKIN...MURRAY...PAULDING...PICKENS...POLK...
TOWNS...UNION...WALKER...WHITE...WHITFIELD.

&&

41
Hazardous weather outlook, May 13, 1:45 PM EDT, 2 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
145 PM EDT FRI MAY 13 2011

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-140900-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
145 PM EDT FRI MAY 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
SCATTERED THUNDERSTORMS LIKELY LATE THIS AFTERNOON AND TONIGHT
ACROSS NORTH AND CENTRAL GEORGIA. ISOLATED SEVERE THUNDERSTORMS
POSSIBLE ACROSS PORTIONS OF NORTH GEORGIA THIS AFTERNOON AND EVENING.

.SYNOPSIS...
A WEAK UPPER LEVEL STORM SYSTEM WILL APPROACH GEORGIA TONIGHT. A
WEAK COLD FRONT WILL REMAIN WEST OF THE STATE THROUGH TONIGHT.

.PRIMARY HAZARDS...
ANY ISOLATED THUNDERSTORMS WILL PRODUCE A PERIOD OF HEAVY RAINFALL
AND DANGEROUS CLOUD TO GROUND LIGHTNING. A FEW STORMS MAY BECOME
STRONG TO SEVERE WITH HAIL AND DAMAGING WINDS. THE MOST LIKELY
LOCATION FOR SEVERE THUNDERSTORMS WILL BE NORTH OF A LINE FROM
BUCHANAN TO CUMMING TO GAINESVILLE THIS AFTERNOON AND EVENING.

.DISCUSSION...
THE ATMOSPHERE WILL BECOME SOMEWHAT UNSTABLE THIS AFTERNOON AND
EVENING. CAPE VALUES WILL RANGE BETWEEN 1000 AND 1500...THOUGH
VERTICAL WIND SHEAR WILL REMAIN SOMEWHAT WEAK. HOWEVER...EVEN WITH
THE WEAK SHEAR...A WEAK AREA OF LOW PRESSURE FROM NORTH GEORGIA INTO
EASTERN TENNESSEE WILL HELP TO FOCUS THE DEVELOPMENT OF
THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE SATURDAY AFTERNOON.
OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, May 13, 2:49 PM EDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
249 PM EDT FRI MAY 13 2011

GAZ041-131915-
249 PM EDT FRI MAY 13 2011

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN HARALSON COUNTY UNTIL 315 PM EDT...

AT 247 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM NORTH OF FELTON TO WEST OF TALLAPOOSA...
MOVING NORTHEAST AT 30 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS HARALSON COUNTY THROUGH 315 PM EDT. SOME LOCATIONS IN THE PATH
OF THESE STORMS INCLUDE TALLAPOOSA...FELTON...BUCHANAN AND EUBANK
LAKE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3390 8533 3391 8508 3390 8504 3383 8504
      3381 8505 3376 8505 3373 8535 3372 8535
      3373 8536 3385 8538
TIME...MOT...LOC 1848Z 227DEG 27KT 3397 8519 3391 8517
          3386 8520 3375 8533
Special weather statement, May 13, 2:56 PM EDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
256 PM EDT FRI MAY 13 2011

GAZ004-005-131945-
256 PM EDT FRI MAY 13 2011

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WHITFIELD AND MURRAY COUNTIES UNTIL 345 PM EDT...

AT 249 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER GREGORY. ANOTHER STORM WAS LOCATED NEAR
LAKE MARION AND WILL MOVE INTO SOUTHERN WHITFIELD COUNTY. THESE
STORMS ARE MOVING NORTHEAST AT 20 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS WHITFIELD
AND MURRAY COUNTIES THROUGH 345 PM EDT. SOME LOCATIONS IN THE PATH OF
THE STORM INCLUDE SUMAC...CISCO...BEAVERDALE...GREGORY AND TENNGA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.

LAT...LON 3499 8462 3497 8462 3495 8465 3484 8480
      3497 8496 3499 8494 3499 8481 3500 8481
TIME...MOT...LOC 1854Z 224DEG 20KT 3497 8480
Special weather statement, May 13, 3:07 PM EDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
307 PM EDT FRI MAY 13 2011

GAZ007-012-013-020-021-131945-
307 PM EDT FRI MAY 13 2011

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN PICKENS...BARTOW...CHEROKEE...GILMER AND GORDON COUNTIES UNTIL 345
PM EDT...

AT 302 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER FUNKHOUSER...MOVING NORTHEAST AT 40 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
PICKENS...BARTOW...CHEROKEE...GILMER AND GORDON COUNTIES THROUGH 345
PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE PINE LOG...
FUNKHOUSER...SONORAVILLE...SALACOA VALLEY...RANGER...FAIRMOUNT...
TALMADGE...HINTON...OAKMAN...TALKING ROCK...BLAINE...ROUNDTOP...
TALONA...SEQUOYAH LAKE...ELLIJAY AND EAST ELLIJAY. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3468 8425 3467 8425 3465 8422 3458 8432
      3458 8433 3455 8435 3428 8470 3443 8488
      3459 8469 3458 8466 3462 8465 3482 8440
TIME...MOT...LOC 1907Z 228DEG 42KT 3444 8472
Special weather statement, May 13, 3:45 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
345 PM EDT FRI MAY 13 2011

GAZ006-007-132030-
345 PM EDT FRI MAY 13 2011

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN FANNIN AND GILMER COUNTIES UNTIL 430 PM EDT...

AT 342 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CHERRY LOG...MOVING NORTHEAST AT 40 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS FANNIN AND
GILMER COUNTIES THROUGH 430 PM EDT. SOME LOCATIONS IN THE PATH OF THE
STORM INCLUDE CHERRY LOG...HIGDON...COLWELL...EPWORTH...BLUE RIDGE...
MORGANTON...MINERAL BLUFF...HEMP...HURST AND LOVING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.

LAT...LON 3498 8413 3494 8418 3491 8412 3489 8411
      3488 8411 3471 8442 3485 8455 3499 8434
      3499 8413
TIME...MOT...LOC 1945Z 234DEG 35KT 3484 8439
Special weather statement, May 13, 3:55 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
355 PM EDT FRI MAY 13 2011

GAZ021-022-033-132045-
355 PM EDT FRI MAY 13 2011

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL IN CHEROKEE...
FORSYTH AND FULTON COUNTIES UNTIL 445 PM EDT...

AT 352 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ALPHARETTA...MOVING NORTHEAST AT 20 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
CHEROKEE...FORSYTH AND FULTON COUNTIES THROUGH 445 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE MOUNTAIN PARK...
ROSWELL...ALPHARETTA...BIRMINGHAM...UNION HILL...MILTON...
BROOKWOOD...HOLBROOK...LATHEMTOWN...FREE HOME...DUCKTOWN...DREW...
CUMMING...HIGHTOWER AND COAL MOUNTAIN. BRIEF HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.

LAT...LON 3423 8396 3419 8399 3419 8405 3413 8409
      3397 8434 3402 8440 3407 8442 3407 8446
      3410 8449 3434 8422 3433 8408
TIME...MOT...LOC 1955Z 227DEG 15KT 3410 8433
Special weather statement, May 13, 4:39 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
439 PM EDT FRI MAY 13 2011

GAZ016-132115-
439 PM EDT FRI MAY 13 2011

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN WHITE COUNTY UNTIL 515 PM EDT...

AT 433 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CAMP COLEMAN LAKE...MOVING EAST AT 30 MPH.
THIS STORM IS CAPABLE OF PRODUCING HAIL THE SIZE OF DIMES AND WIND
GUSTS UP TO 40 MPH AS IT MOVES ACROSS WHITE COUNTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.

LAT...LON 3477 8362 3475 8362 3466 8365 3456 8362
      3454 8385 3455 8387 3463 8388 3468 8387
      3472 8386 3473 8383 3478 8382 3480 8375
      3479 8370 3480 8368
TIME...MOT...LOC 2038Z 259DEG 24KT 3463 8384

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 13, 12:55 PM EDTSpecial Weather StatementFFCDade50 min
May 13, 1:30 PM EDTSpecial Weather StatementFFCCatoosa, Walker45 min
May 13, 1:46 PM EDTSevere Thunderstorm WarningFFCChattooga, Floyd44 min
May 13, 2:09 PM EDTSpecial Weather StatementFFCCatoosa, Whitfield51 min
May 13, 2:28 PM EDTSpecial Weather StatementFFCFloyd, Gordon, Polk47 min
May 13, 2:48 PM EDTSpecial Weather StatementFFCWalker27 min
May 13, 2:49 PM EDTSpecial Weather StatementFFCHaralson26 min
May 13, 2:56 PM EDTSpecial Weather StatementFFCMurray49 min
May 13, 3:07 PM EDTSpecial Weather StatementFFCGilmer, Pickens38 min
May 13, 3:45 PM EDTSpecial Weather StatementFFCFannin45 min
May 13, 3:55 PM EDTSpecial Weather StatementFFCForsyth50 min
May 13, 6:10 PM EDTSpecial Weather StatementFFCChattahoochee, Muscogee65 min
May 13, 6:28 PM EDTSpecial Weather StatementFFCHarris47 min
May 13, 6:48 PM EDTSpecial Weather StatementFFCChattahoochee, Harris, Muscogee42 min
May 13, 6:58 PM EDTSevere Thunderstorm WarningFFCHarris20 min
May 13, 7:10 PM EDTSpecial Weather StatementFFCTalbot35 min

Nearby

Special Weather Statements in Georgia, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.